# SDR AWXA200200692

- Difficulty date: August 2, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- Aircraft time: 60,669 hours, 49,282 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shuttle Valve
- Part number: 50606
- Part serial: 0510
- Condition: Faulty
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SLC - EMERGENCY LANDING - FLT 0454 - ON SHORT FINAL APPROACH AT SLC EN ROUTE FROM PHX LOST A-SYSTEM HYDRAULIC QUANTITY AND PRESSURE.  AIRCRAFT SHUT DOWN AND TOWED TO GATE.  MAINTENANCE FOUND THE NR 1 THRUST REVERSER SHUTTLE VALVE HAD A BLOWN PLUG, REMOVED AND REPLACED THE NR 1 THRUST REVERSER SHUTTLE VALVE IAW BMM 78-34-22.  SERVICED A-SYSTEM HYDRAULICS AND RAN ENGINE OPERATING THE NR 1 THRUST REVERSER AND FLIGHT CONTROLS, LEAK AND OPERATIONAL CHECK WAS GOOD.
